# SDR MASA2011101763864

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,300 hours, 16,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOUD SQUEAL INFLT.  RE-SECURED SEAL.
